# SDR UALA2012022001000

- Difficulty date: February 20, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 55,119 hours, 20,581 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR NOT DOWNLOCKED DISPLAYED ON UPPER ECAM SCREEN - L-G CREW COMMENTS:  ON TAKEOFF AFTER AIRBORNE GOT MOMENTARY L-G GEAR NOT DOWNLOCKED ECAM WITH ASSOCIATED ALARMS.  ACCOMPLISHED LANDING GEAR FUNCTIONAL TEST PER MM, NO FAULTS NOTED.
